Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sever pain in left ovary and Diarrhoea, UPT negative. Is the pain due to ovulation?

Im 43 years old and pretty sure i suffered an early miscarriage 10 days ago (i ve had 5 previous miscarriages and 2 ectopics) and now i m experiencing diareah and severe pains in the area of my left ovary . Could this be from ovulation? I didn t see a doctor for the miscarriage because previously they said as long as the bleeding stopped I would be okay. I never had a positive pregnancy test and my quantitative hcg was less than 2.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Hello and welcome to HCM,

A history of six miscarriages need to be investigated.
The pain in your lower abdomen can be due to ovulation.
Are you having your menstrual periods?
If you are having menstrual periods, ovulation is likely to occur.
However, if want to be sure about ovulation and want to get pregnant, you need to get some investigations done.
First of all a follicular scan will determine the status of the follicles and release of ovum.
The cause of multiple miscarriages needs to be investigated.
The cervical competency, show be determined.
Some tests aPTT, lupus anticoagulant, APLA, are some of the tests that need to be done to look for the cause of repeated pregnancy loss.

Consult your gynecologist for clinical examination and relevant investigations

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor